# SDR SWAA2024081325139

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8908Q
- Make and model: Boeing 737-8
- Aircraft serial: 67469
- Aircraft time: 2,512 hours, 1,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT EMERGENCY FLASHLIGHTS INOP<[01] REPOSITIONED AND RESEALED FLASHLIGHTS REF AMM 25-64-00
